# SDR MTNA20160314001

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 25,420 hours, 27,215 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Component: Wing, Aerosp
- Component part number: S57210856200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIRING 553AB CHAFED INTO WING.  PERFORMED BLENDOUT, SMOOTHING OF CHAFED AREAS AT 553AB IAW SRM 512158-02-001-A01 AND SRI CE-861/16-27126.  ALODINED IAW SRM 512117-02-001-A01.  REQUIRES NDT.  PERFORMED EDDY CURRENT OF AFFECTED AREA IAW NDTM 51-00.  NO CRACKS NOTED.  UT THICKNESS CHECK OF AFFECTED AREA COMPLETED.
